# SDR 99ZZZX3289

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 369H45267
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE FLUCTUATES 4-8 PSI.  REMOVED AND REPLACED.
